# SDR ASAA2015011510756

- Difficulty date: January 15, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2290911
- Condition: Dented
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME 500D, LBL 40, DAMAGED AND DENTED.  ACFT GROUNDED.  REPAIRED THE FRAME IAW EA 53EA14531, THIS REPAIR IS A CAT B REPAIR WITH STAGE II DTI.
